# SDR GUUA91252120708A

- Difficulty date: December 7, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N45AR
- Make and model: Beech 1900D
- Aircraft serial: UE12
- Aircraft time: 13,148 hours, 17,092 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Stuck
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORT:DURING SCHEDULED ROUTINE MAINTANANCE DISCOVERED RIGHT FORWARD EXIT HARD TO OPEN.  LUBRICATED RIGHT FORWARD EMERGENCY EXIT DOOR HANDLE.
